Applied Categorical Structures

, Volume 22, Issue 1, pp 229–240

Solvability of a Class of Braided Fusion Categories


DOI: 10.1007/s10485-012-9299-y

Cite this article as:
Natale, S. & Plavnik, J.Y. Appl Categor Struct (2014) 22: 229. doi:10.1007/s10485-012-9299-y


We show that a weakly integral braided fusion category \({{\mathcal C}}\) such that every simple object of \({{\mathcal C}}\) has Frobenius-Perron dimension ≤ 2 is solvable. In addition, we prove that such a fusion category is group-theoretical in the extreme case where the universal grading group of \({{\mathcal C}}\) is trivial.


Fusion category Braided fusion category Solvability 

Mathematics Subject Classifications (2010)

18D10 16T05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.Facultad de Matemática, Astronomía y FísicaUniversidad Nacional de CórdobaCórdobaArgentina

Personalised recommendations